How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick, MD Your Own Question
Dr. Rick, MD
Dr. Rick, MD, Board Certified MD
Category: Medical
Satisfied Customers: 10780
Experience:  20+ years as a doctor. Internal Medicine Internship in NYC
48069651
Type Your Medical Question Here...
Dr. Rick, MD is online now
A new question is answered every 9 seconds

Dr. Phil, I tried to ask you a question yesterday, but you

Customer Question

Dr. Phil, I tried to ask you a question yesterday, but you were not available. I was given to another doctor whose credentials hardly fit my question, so I am asking for you again. To make a very long story short, I was caring for a friend of 102 years
of age who recently passed at home peacefully and without pain. It was a very easy passing, but any passing is stressful for caregivers, so I was quite stressed. As you may already remember I had a pelvic exenteration in November of 2013, had a temporary colostomy
placed in January of 2014 and although everything has been going well, I have recently had bouts of diarrhea. Whether it is the stress, a "bug" or whatever, it is an annoyance. I am using Immodium to slow the movements and that has helped. I am eating the
typical BRAT diet, a soft easily digestible diet, and taking lots of yogurt to build up bacteria in the gut. My colostomy is a diverting colostomy but I am having and have been having rectal bowel movements with solid stool for several weeks now. No blood
in the stool, no mucus, no pain, some fissure breakage because I am on Avastin now which causes capilary frgility. Not major just a bit. Do you have any suggestion to help me resolve this diarrhea? Any food suggestions? My oncologist believes the Avastin is
not the culprit. My bloodwork is good and I'm tolerating the Avastin infusions so far very well. Thank you. Your input is valuable and I want to continue to have my questions answered by you alone. Thank you.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Rick, MD replied 1 year ago.
Hi. My name is***** and I am online and available to help you today. Thank you for your patience.
Question and answer is just one of the services I offer. I can also provide you with additional services, such as live telephone consultation, at a small additional cost. Let me know if you are interested.
Dr. Phil does not seem to be online at this time but I would be happy to assist you if you would desire.
Let me know what you would like to do.
This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.